Acta Mathematica Hungarica

, Volume 56, Issue 3–4, pp 295–297 | Cite as

Representing completely bounded multilinear operators

  • K. Ylinen
Article
  • 21 Downloads

Keywords

Multilinear Operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Christensen and A. M. Sinclair, Representations of completely bounded multilinear operators,J. Funct. Anal.,72 (1987), 151–181.CrossRefGoogle Scholar
  2. [2]
    E. Christensen, E. G. Effros, and A. Sinclair, Completely bounded multilinear maps andC *-algebraic cohomology,Invent. Math.,90 (1987), 279–296.CrossRefGoogle Scholar
  3. [3]
    E. G. Effros, Advances in quantized functional analysis,Proceedings of the ICM, 1986.Google Scholar
  4. [4]
    C. C. Graham and B. M. Schreiber, Bimeasure algebras on LCA groups,Pacific J. Math.,115 (1984), 91–126.Google Scholar
  5. [5]
    P. R. Halmos, Normal dilations and extensions of operators,Summa Brasil. Math.,2 (1950), 125–134.Google Scholar
  6. [6]
    P. R. Halmos,A Hilbert space problem book, Nostrand (Toronto-Princeton, N. J.-London, 1967).Google Scholar
  7. [7]
    T. Ito and B. M. Schreiber, A space of sequences given by pairs of unitary operators,Proc Japan Acad.,46 (1970), 637–641.Google Scholar
  8. [8]
    V. I. Paulsen and R. R. Smith, Multilinear maps and tensor norms on operator systems,J. Functional Analysis,29 (1987), 258–276.CrossRefGoogle Scholar
  9. [9]
    K. Ylinen, The structure of bounded bilinear forms on products ofC *-algebras,Proc. Amer. Math. Soc.,102 (1988), 599–602.Google Scholar

Copyright information

© Akadémiai Kiadó 1990

Authors and Affiliations

  • K. Ylinen
    • 1
  1. 1.Department of MathematicsUniversity of TurkuTurkuFinland

Personalised recommendations